$5.99 +Tx
$0.25 / UN
Pickup in store - Free
Home delivery
Available
Added to Your Shopping Cart
Product Availability by Store Location
Hours
Drug caution code
Drug caution code
Get fast relief of headaches, aches and pain, and fever with TYLENOL Extra Strength 500mg Caplets that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each caplet, TYLENOL Extra Strength acts quickly to provide effective relief of headache, tension headache, pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; aches and pains due to cold and flu, and is gentle on the stomach lining.
The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape
TABLET
Sub brand name
N/A
U.P.C
062600142504
#NPN
N/A
#DIN
00723908
Content
500.0 MG / 0.0
Directions
- Do not take more than directed (see liver warnings).
- Adults and children 12 years and older:, Take 1 caplet every 4-6 hours, If pain or fever does not improve after 1 caplet, take 2 caplets at next dose, Do not take more than 4000 mg (8 caplets) in 24 hours.
- Do not take more than directed (see liver warnings).
- Adults and children 12 years and older:, Take 1 caplet every 4-6 hours, If pain or fever does not improve after 1 caplet, take 2 caplets at next dose, Do not take more than 4000 mg (8 caplets) in 24 hours.
WARNINGS LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.
DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have liver or kidney disease
- take the blood thinning drug warfarin
- are pregnant or breastfeeding.
STOP USE AND ASK A DOCTOR IF
- pain lasts for more than 5 days
- fever lasts for more than 3 days
- existing pain or fever worsen or if new symptoms appear.
OTHER WARNINGS Do not use longer than directed on the label if you have high blood pressure, unless directed by a doctor.
KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
OTHER INFORMATION
- Read the complete label before use and follow all directions
- Do not use if carton is open or if bottle inner foil seal is missing or broken
- Child resistant package
- Store at 15 to 30℃
- Not a standard dosage unit product
- Use only on the advice of a doctor.
Uses
- Temporarily relieves mild to moderate headache pain
- Reduces fever
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.
DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have liver or kidney disease
- take the blood thinning drug warfarin
- are pregnant or breastfeeding.
STOP USE AND ASK A DOCTOR IF
- pain lasts for more than 5 days
- fever lasts for more than 3 days
- existing pain or fever worsen or if new symptoms appear.
OTHER WARNINGS Do not use longer than directed on the label if you have high blood pressure, unless directed by a doctor.
KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
OTHER INFORMATION
- Read the complete label before use and follow all directions
- Do not use if carton is open or if bottle inner foil seal is missing or broken
- Child resistant package
- Store at 15 to 30℃
- Not a standard dosage unit product
- Use only on the advice of a doctor.
Uses
- Temporarily relieves mild to moderate headache pain
- Reduces fever
Inactive ingredients cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water.